My doctor started me on 5 mg of Lexapro 5 days ago for depression related to a life crisis. The day after the first dose I woke up with horrible nausea. Now I can barely eat at all I am so sick, I am anxious, irritable, sleepy, shaky, lightheaded. It's worse than being depressed. I had to take half a xanax and spent most of the day in bed to get thru the anxiety. The doctor now says to just stop cold turkey since I have only been on it 5 days. Anyone know if I can now expect withdrawal symptoms? I can hardly stand feeling this bad much longer. For the first 2 or 3 days I thought my mood was better, but since yesterday I feel depressed again since I feel so ill.
This question has also been asked and answered here: Lexapro Withdrawal Symptoms?
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2012 • 1 answer
Posted 23 Jan 2013 • 4 answers
Posted 6 Aug 2014 • 2 answers
Posted 13 Mar 2015 • 2 answers
Posted 26 Aug 2015 • 1 answer